Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects anti-depressants allinmymind

Posted by crazychickuk on February 26, 2004, at 2:50:58

In reply to Re: side effects anti-depressants allinmymind, posted by CareBear04 on February 25, 2004, at 19:44:51

Just take a low dose 40mg something like that, as an as needed basis, i do and i am fine, i just suffered from light headedness at first... then its gone away, i dont take it everyday just every few days some times just 1 time a week, i just take it when i need it, remeron is the only med that hasnt made my hrt rate higher. so i take this aswell for my severe panick atacks, but inderal takes care of all th em when i take one.. try it, you dont know till you try it, all ppl get different side affects from meds..

Good luck.
Donna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:crazychickuk thread:317562
URL: http://www.dr-bob.org/babble/20040223/msgs/317808.html